FROM OUR EXPERTS


FROM OUR COMMUNITY

  • kitiara June 25, 2010
    kitiara
    June 25, 2010

    no, in fact amoxycillin can cause a yeast infection, as can any anti-biotic.Yeast infections happen when the balance between bacteria and acids becomes off kiltered. anti-biotics kill all bacteria including the good bacteria which allows the natural acids to cause burning and itching. a way to avoid this is by taking a pro biotic anytime you need to take an anti-biotic, also eating yoghurt or dipping a tampon in plain yoghurt and using it also works.

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.